Chaos control of new Mathieu-Van der Pol systems with new Mathieu-Duffing systems as functional system by GYC partial region stability theory. (English) Zbl 1176.34072

Summary: A new strategy by using GYC partial region stability theory is proposed to achieve chaos control. Using the GYC partial region stability theory, the new Lyapunov function used is a simple linear homogeneous function of error states and the lower order controllers are much more simple and introduce less simulation error. Numerical simulations are given for new Mathieu-Van der Pol system and new Mathieu-Duffing system to show the effectiveness of this strategy.


34H05 Control problems involving ordinary differential equations
34C28 Complex behavior and chaotic systems of ordinary differential equations
Full Text: DOI


[1] Ott, E.; Grebogi, C.; Yorke, J. A., Controlling chaos, Physical Review Letters, 64, 1196-1199 (1990) · Zbl 0964.37501
[2] Hu, H. Y., An adaptive control scheme for recovering periodic motion of chaotic systems, Journal of Sound and Vibration, 199, 269-274 (1997) · Zbl 1235.93136
[3] Yan, Jun-Juh; Hung, Meei-Ling; Liao, Teh-Lu, Adaptive sliding mode control for synchronization of chaotic gyros with fully unknown parameters, Journal of Sound and Vibration, 298, 298-306 (2006) · Zbl 1243.93097
[4] Chen, Heng-Hui, Adaptive synchronization of chaotic systems via linear balanced feedback control, Journal of Sound and Vibration, 306, 865-876 (2007)
[5] Sun, Mei; Tian, Lixin; Jiang, Shumin; Xu, Jun, Feedback control and adaptive control of the energy resource chaotic system, Chaos, Solitons and Fractals, 32, 1725-1734 (2007) · Zbl 1129.93403
[6] Yang, T.; Yang, L. B.; Yang, C. M., Theory of control of chaos using sample data, Physics Letters A, 246, 284-288 (1998)
[7] Yang, T.; Yang, C. M.; Yang, L. B., Control of Rossler system to periodic motions using impulsive control method, Physics Letters A, 232, 356-361 (1997) · Zbl 1053.93507
[8] Yassen, M. T., Chaos synchronization between two different chaotic system using active control, Chaos, Solitons and Fractals, 23, 131-140 (2005) · Zbl 1091.93520
[9] Fang, Tang; Wang, Ling, An adaptive active control for the modified Chua’s circuit, Physics Letters A, 346, 342-346 (2005) · Zbl 1195.94105
[10] Rafikov, Marat; Manoel, Balthazar, José, On control and synchronization in chaotic and hyperchaotic systems via linear feedback control, Communications in Nonlinear Science and Numerical Simulation, 13, 1246-1255 (2008) · Zbl 1221.93230
[11] Ge, Z.-M.; Chen, H.-H., Double degeneracy and chaos in a rate gyro with feedback control, Journal of Sound and Vibration, 209, 753-769 (1998) · Zbl 1235.70216
[12] Ge, Z.-M.; Yao, C.-W.; Chen, H.-K., Stability on partial region in dynamics, Journal of Chinese Society of Mechanical Engineer, 15, 140-151 (1994)
[13] Ge, Z.-M.; Chen, H.-K., Three asymptotical stability theorems on partial region with applications, Japanese Journal of Applied Physics, 37, 2762-2773 (1998)
[14] Ge, Z.-M.; Yang, C.-H.; Chen, H.-H.; Lee, S.-C., Non-linear dynamics and chaos control of a physical pendulum with vibrating and rotation support, Journal of Sound and Vibration, 242, 247-264 (2001)
[15] Ge, Z.-M.; Yu, J.-K., Pragmatical asymptotical stability theorem on partial region and for partial variable with applications to gyroscopic systems, The Chinese Journal of Mechanics, 16, 179-187 (2000)
[16] Ge, Z.-M.; Chang, C.-M., Chaos synchronization and parameters identification of single time scale brushless DC motors, Chaos, Solitons and Fractals, 20, 883-903 (2004) · Zbl 1071.34048
[17] Liu, F.; Ren, Y.; Shan, X.; Qiu, Z., A linear feedback synchronization theorem for a class of chaotic systems, Chaos, Solitons and Fractals, 13, 723-730 (2002) · Zbl 1032.34045
[18] Ge, Z.-M.; Yang, C.-H., Generalized synchronization of quantum-CNN chaotic oscillator with different order systems, Chaos, Solitons and Fractals, 35, 980-990 (2008) · Zbl 1141.37017
[19] Krawiecki, A.; Sukiennicki, A., Generalizations of the concept of marginal synchronization of chaos, Chaos, Solitons and Fractals, 11, 1445-1458 (2000) · Zbl 0982.37022
[20] Ge, Z.-M.; Yang, C.-H., Synchronization of complex chaotic systems in series expansion form, Chaos, Solitons, and Fractals, 34, 1649-1658 (2007) · Zbl 1152.37314
[21] Ge, Z.-M.; Chen, Y.-S., Synchronization of unidirectional coupled chaotic systems via partial stability, Chaos, Solitons and Fractals, 21, 101 (2004) · Zbl 1048.37027
[22] Bowong, Samuel; Moukam Kakmeni, F. M.; Luc, Dimi Jean, Chaos control in the uncertain Duffing oscillator, Journal of Sound and Vibration, 292, 869-880 (2006) · Zbl 1243.93086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.